# SDR SWAA2016091255661

- Difficulty date: August 23, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 68,460 hours, 54,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FUSELAGE SKIN CRACKED AT UPPER HINGE CUTOUT FORWARD EDGE.  REPAIRED CUTOUT IAW SRM.
